# SDR 2003FA0001235

- Difficulty date: August 9, 2003
- Submitted: December 10, 2003
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 189111
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FUEL FLOW AT START. MANUFACTURER CLAIMS CAUSED BY DIEGME FUEL CONTAMINATION. FUEL SYSTEM CLEANED, NO EVIDENCE OF CONTAMINATION FOUND. REPLACEMENTS UNITS INSTALLED, REPEAT OCCURRENCE 3 FLIGHT HOURS LATER. ALSO NO CONTAMINATION IN EVIDENCE, EVEN FROM EXTENSIVE LABORATORY TESTING OF FUEL SAMPLES.  IT SEEMS THAT THESE UNITS ARE INTOLERANT OF FUEL THAT MEETS ALL ASTM STANDARDS. AIRFRAME FILTRATION MAY BE INADEQUATE. THESE UNITS ALSO ON G200, HAWKER 1000, AND DO328JET.  WE ARE AWARE OF NO LESS THAN 20 OTHER INCIDENTS.
